# SDR IXXA980005

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- System (JASC): 3830 · Waste Disposal System
- Part: Pump
- Part number: 38YG23
- Condition: Malfunctioned
- Location: Lt Aft Lav
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM HIK TO SUU, THE LEFT AFT LAVATORY EMITTED AN ELECTRICAL BURNING ODOR WHEN THE LAV WAS FLUSHED.  THE LAVATORY COMPARTMENT WAS CLOSED OFF FOR THE REMAINDER OF THE FLIGHT.  MAINTENANCE OPERATED THE PUMP NUMEROUS TIMES, WITH NO DEFECTS NOTED.  MAINTENANCE REMOVED THE PUMP AND VISUALLY INSPECTED, WITH NO DISCREPANCIES NOTED.  MAINTENANCE REPLACEDTHE PUMP  AS A PRECAUTIONARY MEASURE.
